Hi everybody. Just giving everyone an update on my health. Saw my doctor last week. He seems to concur that my depression was brought on by my hormonal imbalance. He has me on a few meds to try and rectify this situation. I'm on Testosterone gel (Which side effects include Aggression), Welbutrin (Which is an anti-depressant which takes about 4 to 6 weeks to really take effect and has a side effect of depression. Figure that one out), and Lotensin for my high blood pressure. Just to let everybody know. I won't be posting for awhile. I'm waiting for my body to start getting used to these meds. With the "Roid Rage" side effects I'm getting with the gel, every little thing annoys me. I don't want to accidentally post something because of this side effect.
No announcement yet.
Update on PirateMunkee
This topic is closed.
There is currently 1 user online. 0 members and 1 guests.
Most users ever online was 3,719 at 09:15 AM on 07-20-2012.